Apr 12, 2002
hi- I have a question- are triglycerides raised by HIV alone or a drug regimen fighting HIV?
Response from Ms. Fields-Gardner
Both. Triglycerides are typically elevated in infection or injury and HIV is an infection. Some drug regimens will also elevate triglycerides. Examples of the anti-HIV medications that have been reported to increase triglycerides include ddI (Videx) and ritonavir (Norvir). In addition to triglycerides, other markers of disease risk should be taken into account when you are deciding on appropriate treatments.
What are the best vitamins for HIV
- Does HIV Cause Rectal Bleeding?
- Blood In Semen After Anal Sex Worried I Have HIV
- Headache After Anal Sex With Condom Does It Mean I Have HIV
- Penis Discharge After Receptive Anal Sex Worried I Have HIV
- Swollen Lymph Glands After Sucking Penis Worried I Have HIV
- Can Moles On Your Vagina Cause Cervical Cancer?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.